# SDR FDEA202106161557

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149N755058
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG W\W FWD EDGE BULB SEAL RETAINER ATTACH ANGLE IS CRACKED AT APPROX. BL60  REMOVED AND REPLACED BRACKET PER DWG # 149N7550 REV;AE
